{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,3,30]],"date-time":"2022-03-30T06:54:11Z","timestamp":1648623251752},"reference-count":9,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2018,10,1]],"date-time":"2018-10-01T00:00:00Z","timestamp":1538352000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Therapies"],"published-print":{"date-parts":[[2018,10]]},"DOI":"10.1016\/j.therap.2018.02.009","type":"journal-article","created":{"date-parts":[[2018,3,3]],"date-time":"2018-03-03T11:54:25Z","timestamp":1520078065000},"page":"441-443","update-policy":"http:\/\/dx.doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":1,"title":["DRESS syndrome induced by rifampicin"],"prefix":"10.1016","volume":"73","author":[{"given":"Neila","family":"Fathallah","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nadia","family":"Bellasfar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Helmi","family":"Ammar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Raoudha","family":"Slim","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bouraoui","family":"Ouni","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Badreddine","family":"Sriha","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Wissem","family":"Hachfi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chaker","family":"Ben Salem","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.therap.2018.02.009_bib0050","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub","year":"2011","journal-title":"Am J Med"},{"key":"10.1016\/j.therap.2018.02.009_bib0055","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"issue":"2","key":"10.1016\/j.therap.2018.02.009_bib0060","doi-asserted-by":"crossref","first-page":"179","DOI":"10.1016\/j.therap.2016.02.010","article-title":"Causality assessment in pharmacovigilance: the French method and its successive updates","volume":"71","author":"Miremont-Salam\u00e9","year":"2016","journal-title":"Therapie"},{"issue":"2","key":"10.1016\/j.therap.2018.02.009_bib0065","first-page":"139","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): incidence, pathogenesis and management","volume":"16","author":"Shiohara","year":"2017","journal-title":"Expert Opin Drug Saf"},{"key":"10.1016\/j.therap.2018.02.009_bib0070","doi-asserted-by":"crossref","first-page":"498","DOI":"10.1016\/j.ejim.2003.09.004","article-title":"DRESS syndrome associated with HHV-6 reactivation","volume":"14","author":"Ichiche","year":"2003","journal-title":"Eur J Intern Med"},{"key":"10.1016\/j.therap.2018.02.009_bib0075","doi-asserted-by":"crossref","first-page":"1083","DOI":"10.1111\/j.1365-2133.2007.07807.x","article-title":"The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations","volume":"156","author":"Shiohara","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.therap.2018.02.009_bib0080","doi-asserted-by":"crossref","first-page":"76","DOI":"10.5588\/ijtld.12.0441","article-title":"Difficult clinical management of anti-tuberculosis DRESS syndrome [Case study]","volume":"17","author":"Palmero","year":"2013","journal-title":"Int J Tuberc Lung Dis"},{"issue":"12","key":"10.1016\/j.therap.2018.02.009_bib0085","doi-asserted-by":"crossref","first-page":"1649","DOI":"10.5588\/ijtld.10.0698","article-title":"Outcomes of reintroducing anti-tuberculosis drugs following cutaneous adverse drug reactions","volume":"15","author":"Lehloenya","year":"2011","journal-title":"Int J Tuberc Lung Dis"},{"key":"10.1016\/j.therap.2018.02.009_bib0090","doi-asserted-by":"crossref","first-page":"83","DOI":"10.4103\/2249-4863.109958","article-title":"Drug rash with eosinophilia and systemic symptoms syndrome due to anti-TB medication","volume":"2","author":"Kaswala","year":"2013","journal-title":"J Family Med Prim Care"}],"container-title":["Therapies"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595718300428?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595718300428?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,4,3]],"date-time":"2019-04-03T08:19:52Z","timestamp":1554279592000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0040595718300428"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,10]]},"references-count":9,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2018,10]]}},"alternative-id":["S0040595718300428"],"URL":"https:\/\/doi.org\/10.1016\/j.therap.2018.02.009","relation":{},"ISSN":["0040-5957"],"issn-type":[{"value":"0040-5957","type":"print"}],"subject":[],"published":{"date-parts":[[2018,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"DRESS syndrome induced by rifampicin","name":"articletitle","label":"Article Title"},{"value":"Therapies","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.therap.2018.02.009","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 Soci\u00e9t\u00e9 fran\u00e7aise de pharmacologie et de th\u00e9rapeutique. Published by Elsevier Masson SAS. All rights reserved.","name":"copyright","label":"Copyright"}]}}